# SDR CALA0001543

- Difficulty date: October 11, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LEFT O/B FLOOR PANEL AT FS 927 - 1003.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-4.  A DOUBLER WAS INSTALLED IAW SRM 51-10-4, 53-01, AND 51-10-3.
